A Two-Grid Method for Finite Element Solutions of Nonlinear Parabolic Equations

Liu, Wei, Chen, Chuanjun . Abstract and Applied Analysis 2012. 2012 (391918) :-

Locate this article in:

Bibtex

@article{CIS-315357,
  Author = {Liu, Wei and Chen, Chuanjun},
  Title = {A Two-Grid Method for Finite Element Solutions of Nonlinear Parabolic Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {391918},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles